Alert archive / Ohio / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 122, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 11, 2004, 12:14 PM EDT for Clinton County, Warren County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2004, 12:14 PM EDT (16:14 UTC)
- Expired
- Jun 11, 2004, 1:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
Counties Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 14 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:31 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 11, 9:31 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 931 AM EDT FRI JUN 11 2004 .DISCUSSION... FCST CONCERN TDA IS HEAVY RAIN POTENTIAL. S/W AXIS OVR IN BUCKING MEAN RDG WHICH EXTENDS FROM GRTLKS THRU THE GULF STATES. S/W IS RESULTING IN WIDESPREAD SHOWERS/TSTMS. LATEST SFC MAP SHWS E-W ORIENTED QUASI-STATIONARY FRONT FROM CNTRL IL THRU CNTRL IN CNTRL OH. 8H SWRLY FLO OF 30KTS IS PROVIDING WARM MOIST ASCENT ALONG AND N OF THIS BNDRY. 12Z ILN SOUNDING SHWS A PRECIP WATER VALUE AT 1.84 INCHES. RAINFALL REPORTS RUNNING AT 1.0 TO 1.5 INCHES PER HOUR ACRS CNTRL OH. AS THE AFOREMENTIONED S/W TRACKS THRU OH EXPECT TO SEE CONTD SHWR/TSTM TRAINING ALONG AND N OF THE FNTL BNDRY. DUE TO OVERNIGHT RAINFALL AND CONTD TRAINING IN THIS VERY MOIST AMS PLAN ON ISSUING AN FFA ACRS CNTRL AND NRN OH INTO THIS EARLY EVENING. LITTLE CHANGE EXPECTED TO REMAINDER OF THE FCST. && .ILN WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. OH...NONE. && AR
Hazardous weather outlook, Jun 11, 5:17 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 517 AM EDT FRI JUN 11 2004 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120914- ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH- CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH- DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN- FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH- HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH- LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH- OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN- ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH- UNION IN-WARREN OH-WAYNE IN- 517 AM EDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO. .DAY ONE...TODAY SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL WILL CONTINUE TODAY. THE HEAVIEST RAINS ARE EXPECTED FROM WEST CENTRAL INTO CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 12:23 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.